# SDR 95ZZZY0719

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17SJ
- Make and model: Bolkms BK117B1
- Aircraft serial: 7230
- System (JASC): 2330 · Entertainment System
- Part: Switch
- Part number: A21815869817
- Condition: Sticks
- Location: Trigger
- Part time: 398 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH UNIT STICKS.   REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
